Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some moduli spaces for rank $ 2$ stable reflexive sheaves on $ {\bf P}\sp 3$


Author: Rosa M. Miró-Roig
Journal: Trans. Amer. Math. Soc. 299 (1987), 699-717
MSC: Primary 14F05; Secondary 14D20
MathSciNet review: 869229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [Ma], Maruyama proved that the set $ M({c_1},{c_2},{c_3})$ of isomorphism classes of rank $ 2$ stable reflexive sheaves on $ {{\mathbf{P}}^3}$ with Chern classes $ ({c_1},{c_2},{c_3})$ has a natural structure as an algebraic scheme. Until now, there are no general results about these schemes concerning dimension, irreducibility, rationality, etc. and only in a few cases a precise description of them is known.

This paper is devoted to the following cases: (i) $ M( - 1,{c_2},c_2^2 - 2r{c_2} + 2r(r + 1))$ with $ {c_2} \geqslant 4$, $ 1 \leqslant r \leqslant ( - 1 + \sqrt {4{c_2} - 7} )/2$; and (ii) $ M( - 1,{c_2},c_2^2 - 2(r - 1){c_2})$ with $ {c_2} \geqslant 8$, $ 2 \leqslant r \leqslant ( - 1 + \sqrt {4{c_2} - 7} )/2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05, 14D20

Retrieve articles in all journals with MSC: 14F05, 14D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0869229-0
PII: S 0002-9947(1987)0869229-0
Article copyright: © Copyright 1987 American Mathematical Society